# SDR AALA20170316004

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 21,894 hours, 8,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON SIDE WALL NEAR FIRST CLASS GALLEY HAS A DETACHED LENS COVER.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
